# SDR 2007UALA00064

- Difficulty date: January 7, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 54,741 hours, 20,532 cycles
- Engine: Pwa PW2037
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Part number: 5007436C
- Condition: Failed
- Location: Oil Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

RED OIL TEMP ON NR 2 ENGINE EICAS INDICATION.  ACFT RETURNED TO BLOCKS.  INSPECTED OIL TANK, FOUND OIL IN TANK BELOW  LIP, DRAINED APPROX 2 GALLONS FROM GEARBOX.  REPLACED LUBE AND SCAVENGE OIL PUMP.
